# SDR SCNA97274

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT FORWARD EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  INSTALLED NEW BATTERY PACK FOR LEFT EXTERIOR EMERGENCY LIGHT, LIGHT CHECKED GOOD.
